# SDR PLGA981229A

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352BE
- Make and model: Saab 340B
- Aircraft serial: 340B239
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 097439
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6249 - AFTER TAKEOFF, THE STANDBY TRIM SYSTEM FAILED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED THE STANDBY PITCH TRIM ACTUATOR.  AIRCRAFT RETURNED TO SERVICE.  (M)
